On the question of representation of analytic functions by generalized Abel–Goncharov series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 33-35 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1984_6_a5,
     author = {S. S. Linchuk},
     title = {On the question of representation of analytic functions by generalized {Abel{\textendash}Goncharov} series},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {33--35},
     year = {1984},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1984_6_a5/}
}
TY  - JOUR
AU  - S. S. Linchuk
TI  - On the question of representation of analytic functions by generalized Abel–Goncharov series
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1984
SP  - 33
EP  - 35
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IVM_1984_6_a5/
LA  - ru
ID  - IVM_1984_6_a5
ER  - 
%0 Journal Article
%A S. S. Linchuk
%T On the question of representation of analytic functions by generalized Abel–Goncharov series
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1984
%P 33-35
%N 6
%U http://geodesic.mathdoc.fr/item/IVM_1984_6_a5/
%G ru
%F IVM_1984_6_a5
S. S. Linchuk. On the question of representation of analytic functions by generalized Abel–Goncharov series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 33-35. http://geodesic.mathdoc.fr/item/IVM_1984_6_a5/